Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 08:08 PM
Ms.L
Guest
 
Posts: n/a
Default Death by Avandia

My husbands Dr. prescribed Avandia knowing that he suffered from heart failure. He swelled gradually and when his scrotum swelled it was an emergency which put him in the hospital for two weeks while they attempted to extract the fluid from all over his body. His heart monitor was almost flat lined yet they still administered and prescribed Avandia to him. He went home but had difficulty getting around. Then within less than two months he had a heart attack in the middle of the night. He was rushed to the emergency room by ambulance and was in and out of hospitals and nursing homes until his death eight months later. He was only 59. They continued to give him Avandia. He had some very unusual swelling of the arms and fluid would wheep from the pores in his arms. Don't take Avandia! It's a killer!
Reply With Quote
  #2  
Old 06-22-2010, 04:45 PM
ems06 ems06 is offline
Junior Member
 
Join Date: Jun 2010
Posts: 1
Default Avandia research

Dear Ms. L,

I hope you don't mind my contacting you directly. I work for the Bureau of Investigative Journalism in London, UK. We're currently researching the use and effects of Avandia for an international TV programme, to be aired late July.

I've been speaking to lawyers, members of the US department of health, and academics about the side effects of Avandia. But then I came across your story on this forum. I was shocked by what you and your late husband had to go through as a result of the drug, and am so sorry to hear about your husband's passing. The side effects of Avandia have been shown to be terrible, none more so than in your case.

I was wondering, would you mind speaking to me about your experiences with Avandia, for my research?

You can contact me via a message on this website, or on the email address: emma.slater@tbij.com.

I hope to speak with you soon,

Many thanks,

Emma, the Bureau.

--
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
avandia sandie Avandia 0 09-12-2007 02:34 PM
Avandia Micki Avandia 1 09-10-2007 12:06 AM
Avandia Laurice Avandia 0 09-09-2007 11:58 PM
near death Unregistered Tequin 1 12-03-2005 06:00 AM
Benicar XL DEATH ? Sal Iacovetti Benicar 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:59 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.